# SDR USAA06099

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N83327
- Condition: Cracked
- Location: Bs 686, S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 686, S9L AFT END OF STRINGER CRACKED.  REMOVED & REPLACED STRINGER CHORD PER SRM 51-40-02, 51-20-01, 51-10-02, DEFECT SIZE: 1.5 INCH.
